MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; HIP HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; HIP HC LINER
Catalog Number 01.26.3239HCT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 october 2018: lot 181533: (b)(4) items manufactured and released on 15-june-2018.Expiration date: 2023-05-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component involved in the dislocation and revised: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115).Lot.179841: (b)(4) items manufactured and released on 13-june-2018.Expiration date: 2023-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On (b)(4) 2018 the ball head supplier (b)(4) reported the following document review: the component properties and the microstructure as obtained from the quality documents "fullfil" the requirements as specified at the time of production.There are no indications of any pre-existing material defect.Due to a lack of ceramic parts further investigations cannot be done.
 
Event or Problem Description
The patient came in complaining of pain 1 month after primary.The surgeon determined that the patient had dislocated her hip (head dislocated from liner).The patient said that she did not fall or experience any trauma.The surgeon revised the 32m head to a 32l.The liner was not replaced.The surgery was completed successfully.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C
Common Device Name
HIP HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8023980
Report Number3005180920-2018-00854
Device Sequence Number13863117
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2023
Device Catalogue Number01.26.3239HCT
Device Lot Number181533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;